# SDR CA991116028

- Difficulty date: November 4, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-34-200
- Aircraft time: 5,945 hours
- Engine: Lyc LIO360C1E6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Failed
- Location: Nr 3 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ITEM SENT FOR TRANSLATION./ STUDS FOUND BROKEN ON NR 3 CYLINDER, WITH CYLINDER BACKED OFF.
